# SDR ABXA9700597

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee Cap
- Part number: 591013047
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE AFT PRESSURE BULKHEAD TEE CAP CORRODED FROM LONGERON 27 RIGHT TO LONGERON 30.  REPAIRED AFT PRESSURE BULKHEAD T-CAP IAW DC-9 SRM CHAPTER 53-03 FIGURE 37.
